edoc

The equation $x+y=alpha$ in multiplicatively dependent unknowns

Habegger, Philipp. (2005) The equation $x+y=alpha$ in multiplicatively dependent unknowns. Acta arithmetica, Vol. 119. pp. 349-372.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438883

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Seminarjum matematyczne
ISSN:0065-1036
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page